# SDR HNAA0800157

- Difficulty date: April 27, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- Aircraft time: 32,307 hours, 35,080 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82920010307
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LINE LEAK IN CABIN PRESSURE VESSEL, OVERHEAD AT ROW 5DF.
